# SDR HALA2019120200500

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,484 hours, 682 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Fire Loop A
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG FIRE LOOP A ECAM ON DECENT//PERFORMED OPERATIONAL TEST ENG FIRE AND DETECTION SYSTEM AMM 26-12-00 TEST PASS AIRCRAFT CONTINUE SERVICE MESSAGE CLEARED
